# SDR R61A201901070014

- Difficulty date: December 13, 2018
- Submitted: January 7, 2019
- Operation: Air carrier
- Aircraft: N115HQ
- Make and model: Emb ERJ 170-200 LR
- Aircraft serial: 17000182
- Aircraft time: 29,428 hours, 22,841 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Panel Support
- Part number: 17086181005
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT WET AREA RT PANEL SUPPORT IS CORRODED FR88-90. REMOVED AND REPLACED RT PANEL SUPPORT PN: 170-86181-005 REF SRM 51-40-08. RESTORE FINISH REF SRM 51-23-04, 51-23-05 AND 51-23-06.  SEE W/O H6589 SN 214 FOR WORK DETAILS.  AIRCRAFT REMAINS IN HEAVY CHECK BNA.
